| Model Number |
1504-10-203 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); Fibrosis (3167); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient received a primary right attune tka to treat osteoarthritis.The patella was resurfaced and competitor cement x 2 was utilized.The procedure was completed without complications.The surgeon noted the procedure was complex due to the patient¿s obesity.Patient received a right knee revision to treat pain, stiffness, and arthrofibrosis.Upon entering the joint, abundant scar tissue was debrided.The femoral component was well-fixed but revised to accommodate the revision construct.The tibial tray was grossly loose and debonded at the cement to implant interface and revised.The patella was well-fixed and retained.There was no reported product problem with the revised tibial insert.The patient was revised with a depuy tc3/mbt revision construct.The procedure was completed without complications.Doi: (b)(6) 2017; dor: (b)(6) 2020; right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.